# SDR YENA2025061100585

- Difficulty date: June 10, 2025
- Submitted: June 11, 2025
- Operation: Air carrier
- Aircraft: N4048J
- Make and model: Airbus A321-271NX
- Aircraft serial: 10446
- Aircraft time: 14,550 hours, 2,158 cycles
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Pressure Switch
- Condition: Faulted
- Location: Rat
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#1908, CDG-JFK. (ETOPS) .'HYD RAT FAULT; REMOVED AND REPLACED ACTUATOR PRESSURE SWITCH IAW AMM 29-22-53.LEAK CHK GOOD.OPS CHK GOOD.NO FAULTS NOTED.AC OK FOR SVC.'
